# SDR MWEA020700

- Difficulty date: November 18, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N813ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48007
- Aircraft time: 42,389 hours, 43,688 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 59374231
- Condition: Elongated
- Location: Left Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SLAT NUMBER 0 INBOARD IDLER MOUNT BRACKET CLOSE OUT PANEL MOUNT HOLES ARE ENLONGATED.  --  FABRICATED AND INSTALLED REPAIR BUSHINGS.
